# SDR DALA13003190979

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 58,202 hours, 42,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 25D IN THE CABIN WAS INOPERATIVE. MX FOUND A CONNECTOR IN THE WIRE HARNESS UNPLUGGED. AFTER RESECURING IT, THE SYSTEM CHECKED FUNCTIONAL.
